# SDR DALA1216460919

- Difficulty date: March 17, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 62,139 hours, 47,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON REPAIR DOUBLER STA Y=636-655 BETWEEN PROJECTION OF LONG 29RT AND 30 AT MID CARGO COMPARTMENT.  CORROSION ON REPAIR DOUBLER STA Y=636-655. DOUBLER REPAIR INSTALLED IAW DC9/MD80 SRM 51-30-02 AND 51-30-05 AND ERA 455102-14 REV ORIG. REPLACE REPAIR DOUBLER IAW ERA 455102-14 REV ORIG.
